# SDR DALA2024041504445

- Difficulty date: April 14, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 78,224 hours, 10,064 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHK, FOUND SEAT 56AB AND AFT RT EMERGENCY EXIT LIGHT INOP.   RECONECTED LOOSE CONNECTOR IAW AMM REF 33-50. A/C OK FOR SVC.
